MAUDE Adverse Event Report: RESPIRONICS INC REMSTAR PRO C-FLEX + SYSTEM ONE 60 SERIES GB; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC REMSTAR PRO C-FLEX + SYSTEM ONE 60 SERIES GB; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number GB461S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Arrhythmia (1721); Chest Pain (1776); Dry Eye(s) (1814); Dyspnea (1816); Fatigue (1849); Headache (1880); Liver Damage/Dysfunction (1954); Nausea (1970); Visual Impairment (2138); Dizziness (2194); Low Oxygen Saturation (2477); Cough (4457); Unspecified Respiratory Problem (4464); Eye Infections (4466); Dry Mouth (4485); Renal Impairment (4499)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused hypersensitivity and inflammatory responses,chest pressure and chest pain, coughing and unexplained breathlessness.Additionally, kidney and liver dysfunction and low blood oxygen levels.The patient did receive medical intervention with prescription medications for the chest pain when in the emergency room.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged dizziness, nausea, headaches, dry mouth, eye irritation, decrease vision.Despite multiple attempts, the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Codes in section h6, date of event in section b3, address in section e1 were updated or corrected.
 
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused hypersensitivity and inflammatory responses,chest pressure and chest pain, coughing and unexplained breathlessness.Additionally, kidney and liver dysfunction and low blood oxygen levels.The patient did receive medical intervention with prescription medications for the chest pain when in the emergency room.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.

Brand Name
REMSTAR PRO C-FLEX + SYSTEM ONE 60 SERIES GB
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12471842
Report Number2518422-2021-03689
Device Sequence Number19806089
Product Code BZD
UDI-Device Identifier00606959030329
UDI-Public00606959030329
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGB461S
Device Catalogue NumberGB461S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer08/16/2021
04/21/2022
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date11/09/2021
04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale